In this paper, we obtain a sufficient condition for boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane whenever our weights are standard analytic weights, but they don't necessarily satisfy any growth condition.
Ardalani, M. A. (2013). A remark on boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane. International Journal of Nonlinear Analysis and Applications, 4(2), 11–14. https://doi.org/10.22075/ijnaa.2013.20
MLA
Ardalani, M. A. "A remark on boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane", International Journal of Nonlinear Analysis and Applications, 4, 2, 2013, 11–14. doi: 10.22075/ijnaa.2013.20
HARVARD
Ardalani, M. A. (2013). 'A remark on boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane', International Journal of Nonlinear Analysis and Applications, 4(2), pp. 11–14. doi: 10.22075/ijnaa.2013.20
CHICAGO
Ardalani, M. A., "A remark on boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane." International Journal of Nonlinear Analysis and Applications, 4 2 (2013): 11–14, doi: 10.22075/ijnaa.2013.20
VANCOUVER
Ardalani M. A. A remark on boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane. IJNAA. 2013;4(2):11–14. doi: 10.22075/ijnaa.2013.20